# SDR AALA202308112171

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A320*
- Aircraft serial: 5763
- Aircraft time: 30,979 hours, 12,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 836804
- Condition: Missing
- Location: Zone 700 - Gears
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH INTO CLT DUE TO DURING LANDING GEAR EXTENSION, WHEEL SD PAGE SHOWED 1/2 OF NOSE GEAR DOWN INDICATION RED. LANDING GEAR INDICATIONS ON GLARESHIELD PANEL SHOWED NOSE WHEEL GREEN LIGHT. LANDING GEAR DOORS NOT UP AND LOCKED WHEN LANDING GEAR IS EXTENDED AND DISPLAYED AS INOPERATIVE SYSTEM ON STATUS PAGE OF LOWER ECAM. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND NOSE LANDING GEAR PROXIMITY SENSOR TARGET 19GA MISSING AND INSTALLED IT PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
